# SDR SWIA200413629

- Difficulty date: July 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 55 hours, 44 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ACTIVATE FROM FLIGHT ATTENDANT SWITCH IN ARM POSITION.  SPLICED WIRE LY46B22 IN REFERENCE TO STANDARD PRACTICES.  OPERATIONAL CHECK GOOD.
